Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Geodon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-17-2009, 03:28 AM
missypooh missypooh is offline
Junior Member
 
Join Date: Jun 2009
Location: GA
Posts: 1
Send a message via AIM to missypooh
Default Hi I am Missypooh and have recenly started on Geodon

I am new to this site and want to say hello to everyone as well as thank you for allowing me to join. I am new to Geodon, I have Bipolar, OCD, Adhd, and who knows what else.

I am so tired of changing medications but I am very sensitive to everything I have been on and that is majority of medications out there. I always fight with the side effects, and not just the mild ones; the severe ones...

I am concerned about the Geodon, I have been taking it for 2wks now at 160mg daily, 80mg twice daily.. I feel like a zombie and my blood sugar is all over the place.. I am also a diabetic. Can you tell me your experiences with Geodon?

Thanks,
Missypooh
Reply With Quote
  #2  
Old 11-13-2009, 12:12 AM
panther27 panther27 is offline
Junior Member
 
Join Date: Nov 2009
Posts: 2
Default

I just joined this site myself so I dont know alot about geodon I was just put on it my self and I also have diabeties sorry spelling and when it comes to side effects if they have them I seem to get them drugs do not agree with me I am very drug sensative I wish I could help you more but its not even been a week for me and I see my doctor tomarrow so she can bump the dose up but good luck to you we all deserve to be happy.
Reply With Quote
  #3  
Old 02-27-2010, 03:23 AM
Andy_G Andy_G is offline
Junior Member
 
Join Date: Feb 2010
Posts: 1
Smile Sleepy on Geodon, slowly weaned down to stable amount

Quote:
Originally Posted by missypooh View Post
I am new to this site and want to say hello to everyone as well as thank you for allowing me to join. I am new to Geodon, I have Bipolar, OCD, Adhd, and who knows what else.

I am so tired of changing medications but I am very sensitive to everything I have been on and that is majority of medications out there. I always fight with the side effects, and not just the mild ones; the severe ones...

I am concerned about the Geodon, I have been taking it for 2wks now at 160mg daily, 80mg twice daily.. I feel like a zombie and my blood sugar is all over the place.. I am also a diabetic. Can you tell me your experiences with Geodon?

Thanks,
Missypooh

When I started my medication I was really paranoid in a manic episode (first time diagnosed bipolar). What worked for me was lithium and geodon. I was taking it twice a day. What didnt work for me was it made me tired, unless I was completley stimulated then I would nap in the middle of the day. But now I am taking it once a day and feel much better. However with stress, looking for a job I find myself having quick thoughts. At the beginning I was taking about 250mg of seroquel and weaned my way off eventually to as needed. I suggest going to see your psychiatrist, they should be able to adjust the doses. ( diagnosed treatment over 2 yrs) If they cant then a little sleepiness in the short run is a better alternative than manic thoughts. Good Luck
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:34 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.